uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Convergence of Finite Volume Scheme for a Three-Dimensional Poisson Equation
Chalmers University of Technology and the University of Gothenburg.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
2014 (English)In: Journal of Mathematical Sciences, Vol. 202, no 2, 130-153 p.Article in journal (Refereed) Published
Abstract [en]

We construct and analyze a finite volume scheme for numerical solution of a three-dimensional Poisson equation. We derive optimal convergence rates in the discrete H1 norm and sub-optimal convergence in the maximum norm, where we use the maximal available regularity of the exact solution and minimal smoothness requirement on the source term. The theoretical results are justified through implementing some canonical examples in 3D.

Place, publisher, year, edition, pages
2014. Vol. 202, no 2, 130-153 p.
National Category
Mathematical Analysis Computational Mathematics
Research subject
Mathematics with specialization in Applied Mathematics
URN: urn:nbn:se:uu:diva-236080OAI: oai:DiVA.org:uu-236080DiVA: diva2:762713
Available from: 2014-11-12 Created: 2014-11-12 Last updated: 2015-01-21

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Bartoszek, Krzysztof
By organisation
Applied Mathematics and Statistics
Mathematical AnalysisComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 442 hits
ReferencesLink to record
Permanent link

Direct link